# SDR SWAA110710

- Difficulty date: January 30, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 61,418 hours, 52,305 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2881
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT, BURNING ODOR WAS REPORTED.  REMOVED AND REPLACED GASPER FAN PER MM.
